Volume 2, Issue 1 (Spring 1998)                   J Qazvin Univ Med Sci 1998, 2(1): 55-64 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahyar A. هپاتیت ویروسی در کودکان. J Qazvin Univ Med Sci. 1998; 2 (1) :55-64
URL: http://journal.qums.ac.ir/article-1-581-en.html
Abstract:   (7165 Views)
This article has no abstract.
Full-Text [PDF 1347 kb]   (1333 Downloads)    
Type of Study: Review article | Subject: Infectious Disease

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | The Journal of Qazvin University of Medical Sciences

Designed & Developed by : Yektaweb